# SDR CA110530002

- Difficulty date: May 29, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 43,445 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1653133
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

APPROX 30 MINUTES AFTER DEAPARTURE THE CREW REPORTED THAT THEY HAD A CRACKED WINDSCREEN AND WERE RETURNING TO LAND.  THE FLIGHT WAS OVERWEIGHT WHEN IT LANDED.  R & R SHATTERED CAPTS FIXED WINDOW, R & R LT WINDOW HEAT COMPUTER IAW 56-11-12 PB401 AMM AND WHC 1 BITE CKD SERVICEABLE.   WINDOW HEAT CONTROLLER MPN 6664287-0, SN 717.
